# SDR COZA20130124022

- Difficulty date: January 21, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 25,532 hours, 16,299 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: A System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LANDED WITH "A" HYDRUALIC SYSTEM AT 64% AND REFILL ANNUNCIATED.  INSPECTION FOUND SIGNS OF FLUID INBOARD OF RIGHT WING AND RIGHT SIDE OF FUSELAGE.  RESERVOIR WAS SERVICED.  LEAK CHECKS WERE PERFORMED BY ACTUATING LEADING EDGES, FLAPS, SPOILERS AND AILERONS.  NO LEAKS WERE FOUND.  AIRCRAFT MADE RETURN TRIP WITH NO LOSS OF FLUID.  SUSPECT COLD SOAKED ACTUATOR.
